EconPapers    
Economics at your fingertips  
 

A Suzuki Type Coupled Fixed Point Theorem for Generalized Multivalued Mapping

Pushpendra Semwal and Ramesh Chandra Dimri

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We obtain a new Suzuki type coupled fixed point theorem for a multivalued mapping from into , satisfying a generalized contraction condition in a complete metric space. Our result unifies and generalizes various known comparable results in the literature. We also give an application to certain functional equations arising in dynamic programming.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/820482.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/820482.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:820482

DOI: 10.1155/2014/820482

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:820482